To start off with I began a medication, Imuran for Crohn's disease in January 2007. It is an immune system suppressant. Right after that I managed to develop a few small white bumps on my penis (3) and a few on the underside of my scrotum. They seemed to be on a pore each time and have a hair extending from it or next to it more commonly.
If I squeezed one gently, a little hard white substance would come out. In fact I was able to use tweezers and grab the very top of the small bump and completely pluck out the white substance in a small glob. They never come back after that in that location.
Occasionally, especially (only?) after I shave my pubic area, some bumps that seem to eject directly from a pore appear on my inner thighs or above my penis, not on it. They don't extend outside of a pore sized area, just straight out. If I do the same, use tweezers(grab and pluck), a small white glob is is removed. It will bleed briefly and after a day or two they heal over.
These look nothing like any wart/HPV pictures I can find. Not to mention anything wart symptom describing a white substance other than a pimple or something else similar.
I've no idea if this is simply a form of folliculitis or something else. I plan to see a dermatologist about this but am wondering for my own personal research sake, what is it? Is it an STD? If it is something like folliculitis, will a simple anti-biotic take care of it? Thank you for your time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.